Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A comparative study of the zeros of Dirichlet $L$-functions


Author: Akio Fujii
Journal: Bull. Amer. Math. Soc. 81 (1975), 199-201
MSC (1970): Primary 10H05, 10H10
DOI: https://doi.org/10.1090/S0002-9904-1975-13710-4
MathSciNet review: 0354578
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Fujii, On the distribution of the zeros of the Riemann zeta function in short intervals, Bull. Amer. Math. Soc. 80 (1974), 1339-1342. MR 354575
  • 2. E. Grosswald, Sur une propriété des racines complexes des fonctions L(s, X), C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A447-A450. MR 34 #2542. MR 202682
  • 3. S. Knapowski and P. Turán, Comparative prime number theory. I. Introduction, Acta Math. Acad. Sci. Hungar. 13 (1962), 299-314. MR 26 #3682a. MR 146156
  • 4. Y. Motohashi, On the distribution of the zeros of Dirichlet's L-functions Acta Arith. 22 (1972), 107-112. MR 46 #1727. MR 302583
  • 5. A. Selberg, Contributions to the theory of Dirichlet's L-functions, Skr. Norske Vid. Akad. Oslo I 1946, no. 3, 62 pp. MR 9, 271. MR 22872
  • 6. P. Turán, On a problem concerning the zeros of Dirichlet's L-functions, Publ. Ramanujan Inst. 1 (1968/69), 95-100. MR 42 #1778. MR 266876

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10H05, 10H10

Retrieve articles in all journals with MSC (1970): 10H05, 10H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13710-4

American Mathematical Society